MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537230
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2021 based on the date the manufacturer became aware of the event.(b)(4).The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that the advanix pancreatic stent was used in an endoscopic retrograde cholangiopancreatography for stent placement procedure.The advanix pancreatic stent kinked at the pigtail despite its placement with the appropriate naviflex pusher.The kinked pancreatic stent was successfully implanted into the patient.There were no patient issues.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to march 01, 2021 based on the date the manufacturer became aware of the event.Block h6: medical device problem code a0406 captures the reportable event of pancreatic stent kinked.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.Block h11: correction to h6: updated medical device problem code a2201 device difficult to setup or prepare.Correction to d6a: updated implant date (b)(6) 2021.
 
Event or Problem Description
It was reported to boston scientific corporation that the advanix pancreatic stent was used in an endoscopic retrograde cholangiopancreatography for stent placement procedure.The advanix pancreatic stent kinked at the pigtail despite its placement with the appropriate naviflex pusher.The kinked pancreatic stent was succesfully implanted into the patient.There were no patient issues.

Brand Name
ADVANIX PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11624888
Report Number3005099803-2021-01283
Device Sequence Number3291118
Product Code FGE
UDI-Device Identifier08714729856825
UDI-Public08714729856825
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2022
Device Model NumberM00537230
Device Catalogue Number3723
Device Lot Number0026107276
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1